# SDR UPS03441156

- Difficulty date: August 30, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AT 1330Z INTO FLIGHT NR 4 ENG FLAMED OUT.  COMPLY WITHIN FLIGHT ENGINE FAILURE/SHUTDOWN CK LIST.  TRIED INFLIGHT START CK LIST AS THE ENG INDICATION WAS NORMAL WITH EXCEPTION OF NR 4 OIL TEMP BEING AROUND 100 DEG.  REMOVED AND REPLACED MAIN FILTER, INSPECTED PIR, PTT2  AND PT2 LINES FOR LEAKS AND SECURITY.  VERIFIED FUEL PUMP PRESSURE (700 LBS) FUEL FLOW AT START NORMAL, ENGINE A/I OPS NORMAL MM 71-00-46, 71-00-42.  RAN NR 4 ENGINE TO 1.51 EPR 18.8 F/F, 95 PERCENT N1 818 EGT, NO DEFECTS.
